# SDR UIEA2020091521982

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,406 hours, 16,299 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, 3 ATTEMPTS MADE.  TRANSFERRED TO MDDR 134284 IAW MEL 49-11-01A, CAT C. DUE DATE 22 SEP 20.  PERF FIM 49-11 FT 991, BLOCK 11, FOUND 115 VAC AT TRU START RELAY PINS A2,B2, AND C2.  APU TRU NEEDS TO BE REPLACED (P/N 28VS200Y-4B-2).  CONFIRMED APU TRU AT FAULT, APU OPS CHECKED GOOD WITH TRU DEACTIVATED.  THIS CLEARS MDDR 134284.  PLACARD REMOVED.  TRU PLACED ON MDDR 134359.
